# SDR 2021FA0000381

- Difficulty date: January 14, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N335F
- Make and model: Cessna 525C
- Aircraft serial: 525C0161
- Aircraft time: 1,180 hours, 947 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Part number: 0266171
- Part serial: 0307P00016
- Condition: Worn
- Location: Zone 700
- Part time: 1,180 hours, 947 cycles
- Component: Tire, NA
- Component part number: 0266171
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS TIRE IS WORN AND REQUIRES REPLACEMENT. COMPLIED WITH R&R OF TIRE. AIRCRAFT OK FOR RTS.
